# SDR USAA2009060291378

- Difficulty date: May 13, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON STIFFENER AT BS 1016, BL 0 FORWARD FACE OF AFT PRESSURE BULKHEAD.  REPLACED STIFFENER AT BS 1016, BL 0 FORWARD FACE OF AFT PRESSURE BULKHEAD IAW B737 SRM 51-10-02 & BOEING DRAWING 65-46568.
